# SDR CA020307003

- Difficulty date: March 7, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 6,856 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 1148200773
- Condition: Cracked
- Location: Attachment
- Component: Bracket
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) CREW BEGAN TAXI FROM OUTSTATION&NOTED THAT "GREEN" NOSEGEAR IND. EXTINGUISHED&"RED" UNSAFE IND. ILLUMINATED. A/C SHUTDOWN, PAX DEPLANED&A/C CHOCKED. MAINT FOUND BRACKET THAT PROVIDES DO WN MICRO SWITCH STRIKE PLATE HAD CRACKED ACROSS ATTACHMENT FLANGE&WORKED ITS WAY UP ALLOWING MICROSWITCH TO "UNMAKE" DURING TAXI. GEAR DOWN&LOCKED&ONLY INDICATING UNSAFE CONDITION. A/C FERRIED TO MAIN FACILITY FOR BRACKET REPL&GEAR SWINGS. A/C RT-SRV. DUE TO LOCATION OF CRACK, IT IS VERY DIFFICULT TO FIND AS HEADS OF ATTACH BOLTS&WASHERS OBSCURE CRACK BY APPROX 70%&ADDITIONAL LOCKWIRING A LSO HIDES DEFECT. ALL CO A/C HAVE BE
